# SDR MASA20210308068

- Difficulty date: February 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGITUDINAL FLOOR BEAM 12LBL IN STA. FS-279 AT COCKPIT|FLOOR BEAM WAS REPAIRED PER CRJ900 SRM 53-11-43-201-003-A01
